Alert archive / Michigan / Beach Hazards Statements in 2022

Beach Hazards Statement 15, NWS Gaylord, MI

September 20, 20227 counties in Michigan

NWS Gaylord, MI issued this beach hazards statement at Sep 20, 2022, 9:04 PM EDT for 7 counties in Michigan. It took effect at Sep 21, 2022, 6:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2022, 9:04 PM EDT (01:04 UTC)
In effect from
Sep 21, 2022, 6:00 AM EDT
Expired
Sep 22, 2022, 12:00 AM EDT
In force
18 hr
Issued by
NWS Gaylord, MI

Counties Antrim County, MI, Benzie County, MI, Charlevoix County, MI, Emmet County, MI, Leelanau County, MI, Manistee County, MI, Presque Isle County, MI

The radar

The NCL Michigan radar (KAPX), 54 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

832 
WHUS43 KAPX 210104
CFWAPX

Coastal Hazard Message
National Weather Service Gaylord MI
904 PM EDT Tue Sep 20 2022

MIZ016-020-021-025-031-098-099-211200-
/O.NEW.KAPX.BH.S.0015.220921T1000Z-220922T0400Z/
Emmet-Leelanau-Antrim-Benzie-Manistee-
Beaver Island and surrounding islands-Charlevoix-
904 PM EDT Tue Sep 20 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Emmet, Leelanau, Antrim, Benzie, Manistee, Beaver 
  Island and surrounding islands and Charlevoix Counties.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ018-211200-
/O.NEW.KAPX.BH.S.0015.220921T1500Z-220922T0400Z/
Presque Isle-
904 PM EDT Tue Sep 20 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Presque Isle County.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$
3 follow-up statements
448 
WHUS43 KAPX 210642
CFWAPX

Coastal Hazard Message
National Weather Service Gaylord MI
242 AM EDT Wed Sep 21 2022

MIZ016-020-021-025-031-098-099-211445-
/O.CON.KAPX.BH.S.0015.220921T1000Z-220922T0400Z/
Emmet-Leelanau-Antrim-Benzie-Manistee-
Beaver Island and surrounding islands-Charlevoix-
242 AM EDT Wed Sep 21 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Emmet, Leelanau, Antrim, Benzie, Manistee, Beaver 
  Island and surrounding islands and Charlevoix Counties.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ018-211445-
/O.CON.KAPX.BH.S.0015.220921T1500Z-220922T0400Z/
Presque Isle-
242 AM EDT Wed Sep 21 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Presque Isle County.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$
704 
WHUS43 KAPX 211600
CFWAPX

Coastal Hazard Message
National Weather Service Gaylord MI
1200 PM EDT Wed Sep 21 2022

MIZ016-020-021-025-031-098-099-220000-
/O.CON.KAPX.BH.S.0015.000000T0000Z-220922T0400Z/
Emmet-Leelanau-Antrim-Benzie-Manistee-
Beaver Island and surrounding islands-Charlevoix-
1200 PM EDT Wed Sep 21 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Emmet, Leelanau, Antrim, Benzie, Manistee, Beaver 
  Island and surrounding islands and Charlevoix Counties.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ018-220000-
/O.CON.KAPX.BH.S.0015.000000T0000Z-220922T0400Z/
Presque Isle-
1200 PM EDT Wed Sep 21 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Presque Isle County.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$
665 
WHUS43 KAPX 212016
CFWAPX

Coastal Hazard Message
National Weather Service Gaylord MI
416 PM EDT Wed Sep 21 2022

MIZ016-020-021-025-031-098-099-220400-
/O.CON.KAPX.BH.S.0015.000000T0000Z-220922T0400Z/
Emmet-Leelanau-Antrim-Benzie-Manistee-
Beaver Island and surrounding islands-Charlevoix-
416 PM EDT Wed Sep 21 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Emmet, Leelanau, Antrim, Benzie, Manistee, Beaver 
  Island and surrounding islands and Charlevoix Counties.

* WHEN...From 6 AM EDT Wednesday through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

MIZ018-220400-
/O.CON.KAPX.BH.S.0015.000000T0000Z-220922T0400Z/
Presque Isle-
416 PM EDT Wed Sep 21 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...High waves and strong currents leading to dangerous 
  swim conditions.

* WHERE...Presque Isle County.

* WHEN...From Wednesday morning through Wednesday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Please check with your local authorities on potential beach
closures.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 20, 9:02 PM EDT, 2 minutes earlier.

Area forecast discussion, Sep 20, 9:02 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
902 PM EDT Tue Sep 20 2022

.UPDATE...
Issued at 848 PM EDT Tue Sep 20 2022

Quiet evening across the northwoods, with main convective complex
well off to our south across southeast lower Michigan. Scattered
additional showers and thunderstorms starting to fire well to our
west along eastward plowing cold front. This front will continue
to move east, pushing into our area during the early morning
hours. Plume of very respectable elevated cape...in excess of 2k
joules/kg (driven by core of impressive mid level lapse rates)
will advance east right along with the front. While forcing itself
along the front is minimal, development of weak low level jet on
backside of instability gradient may be enough to kick off at
least some scattered showers and storms after midnight into
Wednesday morning across northern Michigan. Definitely not
expecting everyone to see rain, with limited overall organization
of activity (if it develops at all). Any storms will remain very
elevated, but given decent shear through that rather impressive
elevated cape layer, wouldn't be terribly shocked to see local
updraft organization and some hail potential. Latest SPC Day One
Convective Outlook continues to highlight the northern third of
our area under marginal risk wording for severe storms...with hail
up to one inch the primary threat. Definitely not sold on this
idea yet, but something to monitor as we head into the early
morning hours of Wednesday.

&&

.NEAR TERM...(Through Tonight)
Issued at 307 PM EDT Tue Sep 20 2022

...Shower and Limited Storm Chances Late Tonight...

High Impact Weather...None is expected.

The mesoscale convective complex that grazed northern Michigan
this morning has weakened/moved off to the southeast. Meanwhile a
few showers and storms developed over Wisconsin/Lake Michigan and
this activity is pushing off to our southeast as well. This has
left the region under mostly sunny and warm conditions. Mostly
clear skies are expected to continue into early tonight with
increasing cloudiness out ahead of an approaching cold front
expected late tonight. There could be an isolated or possibly
scattered coverage of showers and thunderstorms out ahead of the
front late tonight into early Wednesday. A majority of models show
very little activity with limited instability due to the nighttime
timing as well as weak forcing. Winds aloft are respectable but
confidence is low enough at this point to not include any severe
mention. Very mild and muggy tonight with lows only in the low and
mid 60s.

&&

.SHORT TERM...(Wednesday through Friday)
Issued at 307 PM EDT Tue Sep 20 2022

High Impact Weather Potential:  Uncertainty in lingering storms
Wednesday morning?...Frost/freeze potential Thursday night...

Pattern Synopsis/Forecast:

Broad ridging continues to hold on across the center of the
CONUS....with anomalous troughing off the California coast.
Meanwhile...looking at an elongated strand of vorticity stretching
from a shortwave in the Pac NW eastward into Manitoba/Ontario. Much
better looking "swirly" over Hudson Bay...and also over New
England...with T.C. Fiona looming over the Caribbean this morning.
Broad plume of steep mid-level lapse rates present across the
northern half of the country beneath the ridge...with some anomalous
moisture across the Upper Midwest where convective activity is
continuing to track southeastward along a theta-e ridge in eastern
Wisconsin, at the nose of a SW-NE oriented 30+kt LLJ. NW-SE oriented
surface warm front runs along the warm side of this theta-e ridge,
extending from the OH Valley (as remnants of a boundary from a
surface low over New England) back into western MN. Surface cold
front drifts southwestward from here back into the Intermountain
West...with a couple surface lows as of 9z over southern Manitoba
and central SD. Another surface cold front exists north of this
system, stretching from that Hudson Bay swirly back into
Saskatchewan. Behind both surface fronts and their respective fronts
aloft...looking at 850mb temps dropping into the single digits above
0C.

Looking ahead...as the niblets slide eastward through southern
Canada...with the cold front drifting through late tonight into
Wednesday morning. Strong baroclinic zone will drop through the
region through the next 24 hours beyond that...as additional energy
dives south into the back of the trough...leading to strengthening
northerly flow as surface high pressure slides into the Upper
Midwest going into Wednesday night and Thursday. With a cold air
mass aloft (850mb temps falling below zero)...and surface high
pressure eventually sliding in...will look for the coldest night of
the period to be Thursday night. Surface high then slides more
directly overhead Friday...with return flow beginning Friday
night...as upstream trough currently off California ultimately
ejects and tracks our way for the end of the workweek into the
weekend. Meanwhile...Fiona looks to become scooped up by our
departing trough by Friday.

Primary Forecast Concerns: Lingering rain/storm potential Wednesday
morning...lake effect rain showers through the period...overnight
lows Thursday night...

Looks as though some guidance is slowing down the cold front to
some extent...with some signals that it may not be through the area
till later in the morning...which should allow rain/storm potential
to linger a bit longer into early Wednesday than anticipated
earlier. In fact...guidance holds onto some pretty stout MUCAPE
across much of northern Lower right on into midday Wednesday. We
will have abundant capping around...which could preclude
development...but with the potent surface boundary dropping through
and providing a source of lift...will have to keep an eye out for
some continuation of a storm threat, especially noting that 0-6km
shear will be on the increase...into the 40+kt range, as much
stronger winds move in aloft, suggesting that whatever manages to
develop could easily become organized. The question is...will it
develop?? We may just have to wait and see.

Additionally...there are some signals that the wind shift/surface
trough will precede the thermal/moisture gradient by a few hours or
so...which may need to be monitored, particularly noting some
signals for fgen along with the thermal gradient that could lend to
additional upward motion in the presence of lingering moisture and
some conditional instability...as well as some steeper lapse rates
aloft (though attm...greater fgen forcing appears to be to our south
later in the day). Will therefore have to keep an eye out for some
afternoon redevelopment...though it's not a guarantee by any means.
As we go into the afternoon, though...925mb temps should fall
sufficiently to begin to generate overlake instability (and they
will continue to fall)...which suggests we will begin to see lake
induced activity by late in the day. This overlake instability will
only be enhanced by another potent vort max diving into the region
late...along with a strengthening upper level jet max poking into
the area, leaving us under the left exit region...as low-level
moisture floods into the area. Guidance derived soundings at this
point (Wednesday evening and beyond) become very lake-convective-y
looking...with inversion heights over 5kft...and some low-level
buoyancy given the warm lakes. Shallow cloud depths suggest we may
not have the greatest potential for waterspouts...but it may not be
completely zero either.

There are some signals for additional moisture aloft to further
enhance lake-based convection going into Thursday as that vort max
moves through...and perhaps some steeper lapse rates aloft as cold
air floods in, which could be realized if we are able to get some of
that deeper moisture to eke in here. So will have to keep an eye out
for perhaps some "surprise" intense shower activity Thursday,
focused mainly in the northwest flow areas...with lighter amounts
elsewhere. (Think Alberta Clipper with lake enhancement...but in the
form of liquid.) Wouldn't be entirely out of the question to see
some graupel with these as well, given that we will be cold
aloft...noting temperatures aloft will start to approach ice
nuclei activation temperatures. Things should begin to wind down
going into Thursday night as better moisture pulls away and winds
become more northerly with high pressure approaching.

Low temperatures Thursday night will be another main concern...as we
have potential to see frost/freeze criteria. Guidance currently
suggests interior northern Lower should clear out Thursday night
into Friday morning...with boundary layer moisture hanging out
closest to the coastlines as flow becomes more northerly with time
in advance of high pressure. Attm...does appear high pressure center
will remain to our west Thursday night into Friday morning..but will
be close enough to begin to diminish the pressure gradient...with
signals for winds to decouple overnight. With subsident side of the
jet over us...and an anomalously dry air mass dropping
in...temperatures could certainly plummet to around freezing or
colder overnight, particularly in the usual cold spots.
Probabilistic guidance still points strongly toward sub-freezing
temperatures, particularly across the interior higher terrain of
northern Lower....with some indications that temperatures could fall
below 28 degrees F overnight. Will certainly have to keep an eye on,
and message, this potential for frost/freezing temperatures Thursday
night...given that we are nearing (but perhaps not quite at) the end
of the growing season for many areas. This being said...there are
some uncertainties...including the inland extent of cloud
cover...and exactly how much wind holds on and keeps things more
mixed. The more wind, and the more cloud cover, the less cold it
will be...though it will still be chilly, with some MOS guidance
pointing towards even mid to upper 30s for MBL and TVC...but this
assumes things clear out (which they may not entirely). Currently
anticipate return flow should keep things a little warmer for Friday
night...but will have to keep an eye on it going forward, as there
are signs we could remain a little more decoupled/clearer/colder
across northeast Lower.

Should become fairly breezy behind the cold front Wednesday into
Thursday...as tighter pressure gradient sinks through the area...and
we get some good isentropic downsloping to enhance downward momentum
transport. Noting 850mb winds into the 25-35kt range...expect these
should pretty easily reach the surface, especially over the warmer
waters, even into the overnight hours. With anomalously strong 700mb
winds in the realm of 50-60kts...if we are able to mix this high, we
could get much stronger post-frontal winds than we are currently
expecting...but not sure if we will be able to mix that deeply
before the next round of moisture moves in Wednesday evening.
Still...won't be surprised to see some rogue stronger gusts
Wednesday.

.LONG TERM...(Friday night through Tuesday)
Issued at 307 PM EDT Tue Sep 20 2022

High Impact Weather Potential: Minimal attm...

Pattern Synopsis/Forecast:

Aforementioned low ejecting northeastward into the flow during the
middle portion of the week looks to arrive in our area by late
Friday night/Saturday morning...bringing another potential round of
unsettled/active weather to the region this weekend. Looks as though
troughing settling into the Gulf of Alaska early next week will
strengthen ridging again across the western US...keeping us largely
under northwesterly flow aloft as we go into the last week of
September. Overall pattern is in decent agreement on this
idea...though finer details will need to be sorted out in the coming
days. Additionally...now that the tropics have apparently activated,
will have to keep an eye out for any additional tropical development
that may arise and throw wrenches into the forecasts in the coming
days.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 656 PM EDT Tue Sep 20 2022

Cold front working across the area later tonight into Wednesday
morning may kick off a few showers and embedded thunderstorms. May
also see a brief band of MVFR cigs with and just behind the front.
Cigs will increase during Wednesday as low level mixing increases.
Light south to southwest winds ahead of the front will become
gusty out of the northwest during Wednesday.

&&

.MARINE...
Issued at 307 PM EDT Tue Sep 20 2022

Winds and waves will remain below SCA criteria thru tonight. Winds
then begin to reach criteria Wednesday behind a cold front as it
marches thru Michigan. There could even be a few gale force wind
gusts Wednesday afternoon into Thursday. Small chances of showers
and storms late tonight into early Wednesday morning out ahead of
the front.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from 6 AM EDT Wednesday through
     Wednesday evening for MIZ016-020-021-025-031-098-099.
     Beach Hazards Statement from Wednesday morning through Wednesday
     evening for MIZ018.
LH...Small Craft Advisory from 11 AM Wednesday to 6 PM EDT Thursday
     for LHZ345>348.
LM...Small Craft Advisory from 6 AM Wednesday to 6 PM EDT Thursday
     for LMZ323-341-342-344>346.
LS...Small Craft Advisory from 6 AM Wednesday to 6 PM EDT Thursday
     for LSZ321-322.
&&

UPDATE...MSB
NEAR TERM...AJS
SHORT TERM...FEF
LONG TERM...FEF
AVIATION...MSB
MARINE...AJS
Hazardous weather outlook, Sep 20, 3:29 PM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
329 PM EDT Tue Sep 20 2022

MIZ016>018-020>036-041-042-086>088-095>099-211930-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
329 PM EDT Tue Sep 20 2022

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Thunderstorms are possible late tonight. Severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance of thunderstorms will continue into Wednesday morning.
Severe storms are not expected.

A cool air mass will lead to a frost or freeze threat late
Thursday night into early Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-211930-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
329 PM EDT Tue Sep 20 2022

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Thunderstorms are possible late tonight. Severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance of thunderstorms will continue into Wednesday morning.
Severe storms are not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 9:11 PM EDTSmall Craft AdvisoryAPX56 hr
Sep 21, 3:55 AM EDTSpecial Marine WarningAPX95 min
Sep 21, 4:15 AM EDTSevere Thunderstorm WarningAPXChippewa60 min
Sep 21, 7:46 AM EDTSpecial Weather StatementAPXMissaukee29 min
Sep 21, 7:59 AM EDTSevere Thunderstorm WarningAPXGladwin, Ogemaw, Roscommon31 min
Sep 21, 8:35 AM EDTSevere Thunderstorm WarningAPXArenac, Iosco, Ogemaw40 min
Sep 21, 8:48 AM EDTSpecial Marine WarningAPX36 min
Sep 21, 7:15 PM EDTGale WarningAPX8 hr
Sep 21, 7:15 PM EDTSmall Craft AdvisoryAPX34 hr

Nearby

Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.